Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("HYPERBOLIC EQUATION")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 4312

  • Page / 173

Export

Selection :

  • and

ALGEBRAIC K-THEORY AND LOCALISED STABLE HOMOTOPY THEORYSNAITH V.1983; MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY; ISSN 0065-9266; USA; DA. 1983; VOL. 43; NO 280; XI-102 P.; BIBL. 5 P.Serial Issue

BETA -HOMOTOPY EQUIVALENCES HAVE ALPHA -CROSS SECTIONSMONTEJANO L.1983; MEM. AM. MATH. SOC.; ISSN 0065-9266; USA; DA. 1983; VOL. 41; NO 274; 37 P.; BIBL. 25 REF.Serial Issue

COMMENTS ON BUBNOV'S DERIVATION OF A HYPERBOLIC HEAT-CONDUCTION EQUATION.SWENSON RJ.1977; LETTERS HEAT MASS TRANSFER; G.B.; DA. 1977; VOL. 4; NO 3; PP. 223-224; BIBL. 4 REF.Article

HODGE THEORY AND THE LOCAL TORELLI PROBLEMTU LW.1983; MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY; ISSN 0065-9266; USA; DA. 1983; VOL. 43; NO 279; VI-64 P.; BIBL. 27 REF.Serial Issue

EQUATIONS D'UN MILIEU ELASTO-VISCO-PLASTIQUE A DEFORMATIONS FINIESKONDAUROV VI.1982; PMTF, Z. PRIKL. MEH. TEH. FIZ.; ISSN 0044-4626; SUN; DA. 1982; NO 4; PP. 133-139; BIBL. 9 REF.Article

ON THE FAILURE OF HYPERBOLICITY IN ELASTICITYZAK M.1982; J. ELAST.; ISSN 0374-3535; NLD; DA. 1982; VOL. 12; NO 2; PP. 219-229; BIBL. 6 REF.Article

SOME ESTIMATES OF APPLICABILITY LIMITS OF AN HYPERBOLIC EQUATION OF THE THERMAL CONDUCTIONLAKUSTA KV; TIMOFEEV YU A.1979; INZHENER.-FIZ. ZH.; BYS; DA. 1979; VOL. 37; NO 2; PP. 366-370; ABS. ENG; BIBL. 3 REF.Article

THE COMPUTER-CONTROLLED STABILIZATION OF A NOISY TWO-DIMENSIONAL HYPERBOLIC SYSTEMLANG JH; STAELIN DH.1982; IEEE TRANS. AUTOMAT. CONTROL; ISSN 0018-9286; USA; DA. 1982; VOL. 27; NO 5; PP. 1033-1043; BIBL. 16 REF.Article

ON THE EVOLUTION LAW OF WEAK DISCONTINUITIES FOR HYPERBOLIC QUASILINEAR SYSTEMSBOILLAT G; RUGGERI T.1979; WAVE MOTION; NLD; DA. 1979; VOL. 1; NO 2; PP. 149-152; BIBL. 10 REF.Article

A PROPOS D'UNE CLASSE D'EQUATIONS HYPERBOLIQUES DEGENEREESLAR'KIN NA.1978; DINAM. SPLOSHN. SREDY; SUN; DA. 1978; NO 36; PP. 71-77; BIBL. 5 REF.Article

Optimal die shape for film castingSELVANAYAGAM, K; GÖTZ, T; SUNDAR, S et al.Applied mathematics letters. 2009, Vol 22, Num 10, pp 1598-1603, issn 0893-9659, 6 p.Article

ON UPSTREAM DIFFERENCING AND GODUNOV-TYPE SCHEMES FOR HYPERBOLIC CONSERVATION LAWSHARTEN A; LAX PD; VAN LEER B et al.1983; SIAM REVIEW; ISSN 0036-1445; USA; DA. 1983; VOL. 25; NO 1; PP. 35-61; BIBL. 23 REF.Article

AN APPLICATION OF THE THEORY OF POSITIVE SYMMETRIC SYSTEMS TO A DEGENERATE MULTIDIMENSIONAL HYPERBOLIC EQUATION IN R3RASSIAS JMS.1982; SERDIKA; ISSN 0204-4110; BGR; DA. 1982; VOL. 8; NO 3; PP. 235-242; BIBL. 10 REF.Article

APPROXIMATION THEORY AND "DOMAIN OF DEPENDENCE" FOR P.D.E. OF HYPERBOLIC TYPESHAPIRO HS.1982; SER. INT. ANAL. NUMER.; ISSN 0373-3149; CHE; DA. 1982; VOL. 61; PP. 363-374; BIBL. 7 REF.Conference Paper

STABILITY OF SOME DIFFERENCE SCHEMES WITH C2-COEFFICIENTSKOSHIBA ZI.1981; J. MATH. ANAL. & APPL.; ISSN 0022-247X; USA; DA. 1981; VOL. 79; NO 2; PP. 331-348; BIBL. 20 REF.Article

AN IDENTIFICATION OF HYPERBOLIC DISTRIBUTED PARAMETER SYSTEMS USING TRANSIENT RESPONSEOKITA T; KOBAYASHI Y; TANAKA S et al.1981; ELECTRICAL ENGINEERING IN JAPAN; ISSN 0036-9691; USA; DA. 1981 PUBL. 1982; VOL. 101; NO 3; PP. 131-138; BIBL. 14 REF.Article

CAUCHY PROBLEM FOR DEGENERATE HYPERBOLIC EQUATIONSSAKAMOTO R.1980; COMMUN. PURE APPL. MATH.; ISSN 0010-3640; USA; DA. 1980; VOL. 33; NO 6; PP. 785-816; BIBL. 3 REF.Article

ON A PARAMETRIX FOR A WEAKLY HYPERBOLIC OPERATORIMAI M.1980; HOKKAIDO MATH. J.; JPN; DA. 1980; VOL. 9; NO 2; PP. 190-216; BIBL. 13 REF.Article

ON THE SET OF SOLUTIONS OF THE DARBOUX PROBLEM FOR SOME HYPERBOLIC EQUATIONSGORNIEWICZ L; PRUSZKO T.1980; BULL. ACAD. POL. SCI., SCI. MATH.; POL; DA. 1980; VOL. 28; NO 5-6; PP. 279-285; ABS. RUS; BIBL. 5 REF.Article

EVALUATION OF THE APPLICABILITY DOMAINS OF THE HYPERBOLIC THERMAL CONDUCTION EQUATION IN SOLID SYMMETRIC HOMOGENEOUS BODIESLAKUSTA KV; LENYUK MP.1980; INZ.-FIZ. Z.; ISSN 0021-0285; BYS; DA. 1980; VOL. 39; NO 5; PP. 930-935; BIBL. 7 REF.Article

SOLUZIONE GLOBALE DI UN PROBLEMA DI CONTROLLO PER UN SISTEMA IPERBOLICO = SOLUTION GLOBALE D'UN PROBLEME DE COMMANDE POUR UN SYSTEME HYPERBOLIQUESANTOLINI AT.1980; RIV. MAT. UNIV. PARMA; ISSN 0035-6298; ITA; DA. 1980; VOL. 6; PP. 239-252; BIBL. 11 REF.Article

NUMERICAL SOLUTION OF A NONLINEAR HYPERBOLIC EQUATION BY THE RANDOM CHOICE METHODCONCUS P; PROSKUROWSKI W.1979; J. COMPUT. PHYS.; USA; DA. 1979; VOL. 30; NO 2; PP. 153-166; BIBL. 12 REF.Article

ON "BILOCAL" AND PERIODICITY PROBLEMS FOR HYPERBOLIC PARTIAL DIFFERENTIAL EQUATIONSHAIMOVICI A.1979; R.C. CIRCOLO MAT. PALERMO; ITA; DA. 1979; VOL. 28; NO 2; PP. 239-257; BIBL. 2 REF.Article

STABILITY OF THE EQUATIONS FOR PARTICULATE SEDIMENTATIONHILL CD; BEDFORD A.1979; PHYS. OF FLUIDS; USA; DA. 1979; VOL. 22; NO 7; PP. 1252-1254; BIBL. 10 REF.Article

DIE RIEMANNFUNKTION SELBSTADJIMGIERTER GLEICHUNGEN = LA FONCTION DE RIEMANN DES EQUATIONS AUTO-ADJOINTESLANCKAU E.1979; WISSENSCHAFTL. Z. TECH. HOCHSCH. KARL-MARX-STADT; DDR; DA. 1979; VOL. 21; NO 5; PP. 535-540; BIBL. 23 REF.Article

  • Page / 173